# SDR HNAA2015041500131

- Difficulty date: April 15, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 65,866 hours, 74,024 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 3170800351608003
- Condition: Malfunctioned
- Location: Nr 2 Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT A/C BUSS CAUTION LIGHT ILLUMINATED IN FLIGHT.  R & R NR 2 AC GEN AND GCU IAW WC 24-20-11R.  GROUND RAN ACFT.  OPS CHECKED GOOD.
